| Catalog Number |
MS3500-15 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris secondary set disconnected.The following information was received by the initial reporter with the following verbatim: issue: tubing disconnected from drip chamber causing chemo spill.Sample: discarded impacted samples but does have representative samples from lot to return for testing.Adverse events: exposed to chemo.
Additional Manufacturer Narrative
It was reported that the tubing separated from the drip chamber.Five unused samples model ms3500-15, lot 22079033 was returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.All sets all had solvent bonding the tubing and drip chamber and the there was no separation.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model ms3500-15 lot number 22079033 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 02jul2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.